advertisement
Question
Posted by: kuzma | 2005/12/11

losts of saliva

since i started using Stocrin 600 and Combivir i have been experiencing losts of saliva in my mouth. it`s irritating me all the time cause i have to spit all the time. can help me stop.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hi Cuzma!

Please speak to your docter about this. He should know more about dealing with the side effects.

Stay well!
Laurent

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement